On Aumann's theorem that the circle does not admit a mean
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 77-82
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a12,
author = {Trigos-Arrieta, F. Javier and Turza\'nski, Marian},
title = {On {Aumann's} theorem that the circle does not admit a mean},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {77--82},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a12/}
}
TY - JOUR AU - Trigos-Arrieta, F. Javier AU - Turzański, Marian TI - On Aumann's theorem that the circle does not admit a mean JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2005 SP - 77 EP - 82 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a12/ LA - en ID - AUCMP_2005_46_2_a12 ER -
Trigos-Arrieta, F. Javier; Turzański, Marian. On Aumann's theorem that the circle does not admit a mean. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 77-82. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a12/